ZEROS OF SOLUTIONS OF SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS WITH COEFFICIENTS OF SMALL LOWER GROWTH
It is proved that the product of any two linearly independent meromorphic solutions of second order linear differential equations with coefficients of small lower growth must have infinite exponent of convergence of its zero-sequences, under some suitable conditions.
On multiphle points of meromorphic functions ,
Math. preprint series / v.,pp.,
A treatise on the theory of determinants / v.,pp.,
Second order differential equations with transcendental coefficients ,
Proc. Amer. Math. / v.97,pp.61-66,
Nevanlinna theory and complex differential equations / v.,pp.,
Gao Shian;Chen Zongxuan;Chen Tewei ,
Complex oscillation theory of linear differential equations / v.,pp.,
Linear differential equations with entire coefficients of small growth / v.,pp.,
Meromorphic Functions / v.,pp.,
Proof of a conjecture of Bank and Laine regarding the product of two linearly independent solutions of y〃 + Ay = 0 ,
Proc. Amer. Math. Soc. / v.100,pp.301-308,
Three results in the value-distribution theory of solutions of linear differential equations ,
Kodai Math. J. / v.9,pp.225-240,
On the oscillation theory of f“ + Af = 0 where A is entire ,
Tran. Am. Math. Soc. / v.273,pp.351-363,
- On multiphle points of meromorphic functions , J.K.Langley;D.Shea , Math. preprint series / v.,pp.,
원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.
NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.
- 이 논문과 함께 출판된 논문 + 더보기